MAUDE Adverse Event Report: BIOMET 3I GOLD-TITE HEXED UNISCREW; DENTAL SCREW

BIOMET 3I GOLD-TITE HEXED UNISCREW; DENTAL SCREW
Model Number UNIHG
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw loosened and need to be replaced.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: investigation type codes were added: 3331, 4109, 4110, 4111 and 4114.H6: investigation findings code was added: 213.H6: investigation conclusions codes were added: 4315.H10: narrative/data was updated.One gold-tite hexed uniscrew, unihg was not returned for investigation.Therefore, visual inspection via naked eye and camera magnification could not be performed and the investigation will be of the available information of the item number, risk management files and ifu.Based on the evaluation, device malfunction could not be verified.Additionally, there is no existing nonconformance/capa/hhe/d/ie/product holds against the reported devices that could cause or contribute to the reported event.Monthly post market trending review identified no adverse trends or corrective actions for the reported events or device.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product.Therefore, based on the available information, the products were within specifications and conforming when they left zimmer biomet.Dhr review was completed for the subject lot number (1254723).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.A lot specific complaint history review was performed for the subject lot number 1254723, (complaint category keyword: loosening) for similar events and revealed that there are no existing non-conformances/capa/hhe/d/ie/product holds for the reported product.The reported event could not be recreated due to the nature of the dental device and event (loosening) and the complaint is related to the functional performance of the device.A definitive root cause could not be identified.However, based on the investigation and risk review, the most likely cause for the reported event is inadequate treatment planning, misunderstood or overlooked instructions for use, screw not torqued to specification or improper technique.No further investigation or immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information.
 
Event or Problem Description
Patient identifier was provided.

Brand Name
GOLD-TITE HEXED UNISCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15825707
Report Number0001038806-2022-01794
Device Sequence Number12301322
Product Code NHA
UDI-Device Identifier00844868017301
UDI-Public(01)00844868017301(17)270614(10)1254723
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberUNIHG
Device Catalogue NumberUNIHG
Device Lot Number1254723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2022
Supplement Date Received by Manufacturer11/17/2022
12/21/2022
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date11/28/2022
12/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown